# SDR MASA2018122711619

- Difficulty date: December 27, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N80343
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000571
- Aircraft time: 6,435 hours, 3,694 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Warning Message
- Condition: Illuminated
- Location: Battery
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BATT 1 DISCHARGE CAUTION. CURRENTLY BEING TROUBLESHOT.
